# SDR ASAA2021090335874

- Difficulty date: September 3, 2021
- Submitted: September 28, 2021
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 47,771 hours, 14,091 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2421 · AC Generator-Alternator
- Part: Fault Message
- Condition: Illuminated
- Location: Alternator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78273000 FOUND #1 ENGINE FAULT 73-11271 "THE ALTERNATOR VOLTAGE INPUT TO THE EEC IS OUT OF RANGE" SHORT TIME FAULT. GROUNDED - YES. PER T/C 78273000 RELEASED PER PLT DEFERRAL FOR SHORT TIME FAULT "50 FLT HRS" FOR #1 ENGINE FAULT 73-11271 "THE ALTERNATOR VOLTAGE INPUT TO THE EEC IS OUT OF RANGE. REF T/C 78273000 NO FAULTS LOGGED LAST 10 FLIGHTS.
